# SDR ASAA2025022156391

- Difficulty date: February 21, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N282AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62473
- Aircraft time: 25,775 hours, 8,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AISLE AREA EMERGENCY LIGHTS AT SEAT ROWS 25 AND 29 INOP. GROUNDED - YES. REPLACED EMERGENCY LIGHT BATTERY IAW B737-900 AMM 33-51-06-960-805 OPS CHECK GOOD.
